Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 142, NWS Twin Cities, MN

July 6, 2008Chippewa County, Eau Claire County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 6, 2008, 9:09 PM CDT for Chippewa County, Eau Claire County, Wisconsin. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2008, 9:09 PM CDT (02:09 UTC)
Expired
Jul 6, 2008, 10:00 PM CDT
In force
51 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon

Counties Chippewa County, WI, Eau Claire County, WI

The radar

The La Crosse radar (KARX), 125 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 9:22 PM CDTHAIL 0.882 Se Chippewa Falls, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.2 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2008-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2224 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2008-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2224 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1265 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 070209
SVRMPX
WIC017-035-070300-
/O.NEW.KMPX.SV.W.0142.080707T0209Z-080707T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
909 PM CDT SUN JUL 6 2008

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CHIPPEWA COUNTY IN WEST CENTRAL WISCONSIN...
  NORTH CENTRAL EAU CLAIRE COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 1000 PM CDT

* AT 905 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING NICKEL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
  THIS STORM WAS LOCATED 5 MILES NORTHWEST OF CHIPPEWA FALLS...AND
  MOVING EAST AT 13 MPH.

* SOME LOCATIONS INCLUDE...
  CHIPPEWA FALLS...
  JIM FALLS...
  LAKE WISSOTA...
  FALL CREEK...
  CADOTT...
  BOYD...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4501 9093 4468 9109 4493 9161 4510 9152
TIME...MOT...LOC 0209Z 291DEG 12KT 4498 9145

$$

KAT
2 follow-up statements
000 
WWUS53 KMPX 070226
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
926 PM CDT SUN JUL 6 2008

WIC017-035-070300-
/O.CON.KMPX.SV.W.0142.000000T0000Z-080707T0300Z/
CHIPPEWA WI-EAU CLAIRE WI-
926 PM CDT SUN JUL 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTH CENTRAL EAU CLAIRE  AND SOUTHEASTERN CHIPPEWA COUNTIES IN
WEST CENTRAL WISCONSIN...

AT 922 PM CDT...NICKEL SIZE HAIL WAS REPORTED NEAR CHIPPEWA 
FALLS...ALONG STATE HIGHWAY 29...WITH THIS STORM.

AT 923 PM CDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING NICKEL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF
60 MPH.  THE SEVERE STORM WAS LOCATED NEAR LAKE WISSOTA...OR ABOUT
OVER LAKE WISSOTA...AND MOVING SOUTHEAST AT 27 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE LUDINGTON...LAKE HALLIE...
BATEMAN...LAKE WISSOTA...CHIPPEWA FALLS...CADOTT AND BOYD.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

REPORT ANY DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY
TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4493 9098 4486 9100 4486 9102 4484 9101
      4468 9109 4487 9145 4503 9135 4501 9093
TIME...MOT...LOC 0226Z 301DEG 23KT 4491 9127

$$

KAT
000 
WWUS53 KMPX 070255
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
954 PM CDT SUN JUL 6 2008

WIC017-035-070304-
/O.EXP.KMPX.SV.W.0142.000000T0000Z-080707T0300Z/
CHIPPEWA WI-EAU CLAIRE WI-
954 PM CDT SUN JUL 6 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL EAU CLAIRE  AND
SOUTHEASTERN CHIPPEWA COUNTIES IN WEST CENTRAL WISCONSIN EXPIRES AT
1000 PM CDT...

AT 922 PM CDT...HAIL UP TO THE SIZE OF NICKELS WAS REPORTED 2 MILES 
SOUTHEAST OF CHIPPEWA FALLS WITH THE STORM.

THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH MUCH OF THE LATE EVENING 
AND VERY EARLY MORNING HOURS...WITH MODERATE TO HEAVY 
RAIN...FREQUENT CLOUD-TO-GROUND LIGHTNING...AND GUSTY WINDS POSSIBLE 
BEFORE MIDNIGHT.

LAT...LON 4493 9098 4486 9100 4486 9102 4484 9101
      4468 9109 4487 9145 4503 9135 4501 9093
TIME...MOT...LOC 0254Z 301DEG 23KT 4482 9105

$$

KAT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 6:46 PM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jul 6, 6:46 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
646 PM CDT SUN JUL 6 2008

.UPDATE...

ADDED AVIATION DISCUSSION FOR 00Z TAFS...

&&

.DISCUSSION...
PRECIPITATION CHANCES CONTINUE TO BE FORECAST CHALLENGE OVER THE
NEXT COUPLE OF DAYS.  A WEAK COLD FRONT OVER CENTRAL MN AND NW
WISCONSIN WILL CONTINUE TO SLIDE SOUTHEAST OVER THE MIDWEST. SFC
TROUGH OVR SE MN...SHOULD BE THE MAIN FOCUS FOR SHRA/TSRA THIS AFTN
AND EVENING OVER THE SOUTHERN HALF OF OUR CWA. SFC DEWPOINTS HAD
SURGED INTO THE MIDDLE TO UPPER 70S NEAR AND ALONG THE SFC TROUGH.
COOLER AND DRIER AIR WILL ALLOW TO FILTER BEHIND THE COLD FRONT ACRS
THE REST OF THE FORECAST AREA. AN UPPER AIR DISTURBANCE/IMPULSE OVER
THE EASTERN DAKOTAS...WILL HELP REKINDLE AND GENERATE SOME SCATTERED
THUNDERSTORMS. FREEZING LEVEL RELATIVELY HIGH...THERE IS ENOUGH MIX
LAYER CAPE OF 2000 J/KG TO MARGINAL SEVERE WEATHER.  MOST OF THE
STORMS SHOULD REMAIN RATHER TAME OVER OUR CWA.

SHORT TERM MODELS BOTH THE SREF AND NAM80 HAVE BEEN CONSISTENT IN
BRINGING A STRONGER SHORT WAVE TROUGH OVER THE UPPER MIDWEST ON
MONDAY. STILL THE MAIN FOCUS FOR SIGNIFICANT RAINFALL AND STRONG
THUNDERSTORMS WILL OCCUR SOUTH OF CWA MONDAY/MONDAY EVENING.
HOWEVER...PRECIP WATER VALUES DO INCREASE TO LITTLE OVER TWO INCHES
BY MONDAY AFTERNOON. EXPECT SOME HEAVY DOWNPOURS WITH ANY
THUNDERSTORM.

BY MID WEEK...THE UPPER AIRFLOW REMAINS RATHER ZONAL WITH WEAK UPPER
RIDGE EXTENDING OVER SOUTHERN CANADA.  ANY UPPER AIR DISTURBANCES OR
IMPULSES PASSING OVER THE UPPER MIDWEST...WILL MAKE RATHER DIFFICULT
TO FINE TUNE PRECIPITATION CHANCES BEYOND TUESDAY. WL LEAN TOWARD A
DRY FORECAST FOR NOW WITH A SLOW TRANSITION TO MORE SOUTHWEST
AIRFLOW ALOFT DEVELOPING BY THE END OF THE WORK WEEK.

&&

.AVIATION.../00Z TAF ISSUANCE/

WEAK FRONTAL BOUNDARY CONTINUES TO EXTEND ACROSS THE AREA WITH 23Z
OBS INDICATING ITS ROUGHLY FROM NEAR KRNH ACROSS THE TWIN CITIES
TO KMKT. UPPER LEVEL DISTURBANCE WORKING ACROSS NE/SD HAS
INTERACTED WITH THE FRONT SOUTH OF THE AREA AND DEVELOPED LINE OF
STRONG/SEVERE SHOWERS AND THUNDERSTORMS DRIFTING NORTHWARD TOWARDS
THE IA/MN BORDER. BASED ON CURRENT TRENDS AND SHORT TERM GUIDANCE
EXPECT THAT THE BULK OF THE ACTIVITY WILL REMAIN SOUTH AND EAST OF
THE TAF SITES THIS EVENING. HOWEVER...WEST CENTRAL WISCONSIN WILL CONTINUE
TI SEE A SEPARATE AREA OF ISOLATED SHRA/TSRA OVER THE NEXT COUPLE OF
HOURS AHEAD OF THE WEAK FRONT. WILL NEED TO KEEP AN EYE ON KEAU AS
THE IA STORMS DRIFT NORTH BUT TENDENCY SHOULD BE FOR THESE STORMS
TO BEGIN TO DRIFT EASTWARD SO HAVE KEPT ONLY PRECIP MENTION AT
KEAU FROM 00 TO 02Z FOR NOW. A FEW ISOLATED SHOWERS WILL CONTINUE
TO BE POSSIBLE OVER EAST CENT MN OVER THE NEXT HOUR OR TWO. KAXN
AND KSTC WILL REMAIN DRY WITH KRWF EXPECTED TO AS WELL. WINDS WILL
CONTINUE TO BE LIGHT TONIGHT AND BECOME NORTHEASTERLY AS THE FRONT
EXITS THE AREA. PATCHY FOG IS EXPECTED TO REDUCE VISIBILITY TO
MVFR LEVELS...WITH SOME IFR... ACROSS PARTS OF WEST CENT WI AND
SOUTH CENTRAL MN...OR AREAS WHERE RAIN HAS FALLEN. WINDS BECOME
EASTERLY THEN SOUTHEASTERLY THROUGH EARLY MONDAY AFTERNOON.
ANOTHER LOW PRESSURE SYSTEM WILL APPROACH FROM THE WEST AND BRING
SHOWERS AND THUNDERSTORMS TO THE AIRPORTS. EXPECT THAT WEST CENT
MN WILL SEE SOME SHOWER ACTIVITY AROUND OR SOON AFTER 21Z. EAST
CENT MN AND WEST CENT WI WILL SEE ACTIVITY BY EARLY EVENING.
..MDB..

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

JVM/MDB
Hazardous weather outlook, Jul 6, 1:49 PM CDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
149 PM CDT SUN JUL 6 2008

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
071900-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
149 PM CDT SUN JUL 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
ACROSS SOUTH CENTRAL AND FAR EAST CENTRAL MINNESOTA AND WEST
CENTRAL WISCONSIN. SOME STORMS MAY PRODUCE LARGE HAIL AND DAMAGING
WIND GUSTS...PRIMARILY ACROSS SOUTH CENTRAL MINNESOTA AND WEST
CENTRAL WISCONSIN. HEAVY DOWNPOURS WILL OCCUR WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS MAY DEVELOP AGAIN ON MONDAY. THE GREATEST CHANCE
FOR SEVERE WEATHER AND HEAVY RAIN MONDAY AND MONDAY NIGHT WILL BE
IN SOUTH CENTRAL MINNESOTA.

A FEW MORE STORMS ARE POSSIBLE TUESDAY AND AGAIN ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
TONIGHT ACROSS SOUTH CENTRAL AND FAR EAST CENTRAL MINNESOTA AND WEST
CENTRAL WISCONSIN....AND IN SOUTH CENTRAL MINNESOTA ON MONDAY.

MDB/TDK

In the hours before

Special weather statement, Jul 6, 7:38 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
738 PM CDT SUN JUL 6 2008

WIZ015-070130-
BARRON-
738 PM CDT SUN JUL 6 2008

...SIGNIFICANT WEATHER ALERT FOR BARRON COUNTY UNTIL 830 PM CDT...

AT 737 PM CDT...NATIONAL WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES NORTH OF PRAIRIE FARM. THIS STORM WAS MOVING
SOUTHEAST AT 14 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  PRAIRIE FARM.
  HILLSDALE.
  DALLAS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Jul 6, 7:55 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
755 PM CDT SUN JUL 6 2008

WIZ025-070145-
DUNN-
755 PM CDT SUN JUL 6 2008

...SIGNIFICANT WEATHER ALERT FOR DUNN COUNTY UNTIL 845 PM CDT...

AT 751 PM CDT...NATIONAL WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES NORTH OF RIDGELAND. THIS STORM WAS MOVING
SOUTHEAST AT 25 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  RIDGELAND.
  WHEELER.
  SAND CREEK.
  TAINTER LAKE.
  COLFAX.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Jul 6, 8:26 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
826 PM CDT SUN JUL 6 2008

WIZ027-070215-
CHIPPEWA-
826 PM CDT SUN JUL 6 2008

...SIGNIFICANT WEATHER ALERT FOR CHIPPEWA COUNTY UNTIL 915 PM CDT...

AT 823 PM CDT...NATIONAL WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR SAND CREEK. THIS STORM WAS MOVING SOUTHEAST AT 22
MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  NEW AUBURN.
  BLOOMER.
  EAGLETON.
  CHIPPEWA FALLS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Jul 6, 8:39 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
839 PM CDT SUN JUL 6 2008

MNZ074-082-070230-
BROWN-WATONWAN-
839 PM CDT SUN JUL 6 2008

...SIGNIFICANT WEATHER ALERT FOR BROWN AND WATONWAN COUNTIES UNTIL
930 PM CDT...

AT 837 PM CDT...NATIONAL WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES EAST OF DARFUR. THIS STORM WAS MOVING NORTHEAST
AT 30 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  DARFUR.
  LA SALLE.
  HANSKA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Jul 6, 9:05 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
905 PM CDT SUN JUL 6 2008

WIZ027-028-070300-
CHIPPEWA-EAU CLAIRE-
905 PM CDT SUN JUL 6 2008

...SIGNIFICANT WEATHER ALERT FOR CHIPPEWA AND EAU CLAIRE COUNTIES
UNTIL 1000 PM CDT...

AT 900 PM CDT...NATIONAL WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTHWEST OF CHIPPEWA FALLS...OR 8 MILES SOUTH
OF BLOOMER. THIS STORM WAS MOVING SOUTHEAST AT 18 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  EAU CLAIRE.
  EAGLETON.
  CHIPPEWA FALLS.
  LAKE HALLIE.
  LAKE WISSOTA.
  FALL CREEK.
  LUDINGTON.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.